# SDR CALA9800209

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12080
- Make and model: Doug DC-10-30
- Aircraft serial: 47981
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Vlv
- Part number: 1489951
- Condition: Leaking
- Location: Tail
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 2 HYDRAULIC SYSTEM LOST QUANTITY AND PRESSURE SHORTLY AFTER TAKEOFF FROM IAH.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 HYDRAULIC SYSTEM HYDRAULIC SHUTOFF VALVE IN TAIL FAILED.  THE SHUTOFF VALVE WAS REMOVED AND REPLACED AND LEAK AND OPERATIONAL CHECKS WERE GOOD.
